MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER DRAIN SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER DRAIN SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 026-20226
Health Effect - Clinical Code Death (1802)
Date of Event 07/14/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The actual device was not returned to the manufacturer for physical evaluation.However, an investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the device manufacturing review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description
A peritoneal dialysis patient's nurse reported that on (b)(6) 2017, the patient coded and subsequently expired on a liberty cycler.There is no temporal association between the patients¿ death and liberty cycler and the liberty cycler set.There is confirmed patient completion of the ccpd treatment.There is no documentation supporting a possible association between the liberty cycler, the liberty cycler set and the expiration of the patient.

Brand Name
LIBERTY CYCLER DRAIN SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key6772349
Report Number8030665-2017-00539
Device Sequence Number221004
Product Code FKX
UDI-Device Identifier00840861100620
UDI-Public00840861100620
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K811986
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2020
Device Catalogue Number026-20226
Device Lot Number17AR08135
Was Device Available for Evaluation? No
Device AgeMO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR
Patient Weight82